# SDR MASA200600432

- Difficulty date: February 13, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N37342
- Make and model: Cndair CL6002B19
- Aircraft serial: 7342
- Aircraft time: 15,593 hours, 11,915 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Switch
- Condition: Dirty
- Location: Mach Trim
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7263 ABE - STAB AND MACH TRIM WON'T ENGAGE IN FLIGHT.  MX CLEANED THE DISCONNECT SWITCHES AND THE AIRCRAFT RTS.
